Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
breesy

Accutane Pill Stuck In Throat...

Recommended Posts

It's stuck there!

I tried to drink plenty of water / eat something starchy, rye bread in this case, but it didn't help. It got stuck cus I didn't have enough water to take it down with.

In most threads in other forums it says it's nothing to worry about but is the accutane pill different? can it cause something if it starts to dissolve in the throat instead of tummy?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×